IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Time-Domain Uniform Asymptotic Theory Applied to the Analysis of Pulse-Excited PEC Wedges

Author(s): C. G. Rego ; F. J. V. Hasselmann
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2011
Volume: 10
Page(s): 955 - 958
ISSN (Electronic): 1548-5757
ISSN (Paper): 1536-1225
DOI: 10.1109/LAWP.2011.2167590
Regular:

In this letter, a time-domain version of the uniform asymptotic theory of diffraction, henceforth named TD-UAT, is introduced and is employed to obtain the fields scattered by a perfectly... View More

Advertisement